Weyl Manifold with a Ricci Quarter-Symmetric Connection


Canfes E., GUL I.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.40, pp.171-175, 2016 (SCI-Expanded) identifier identifier

Abstract

Many authors studied Ricci quarter-symmetric connection on metric and non-metric spaces. In this paper, a Weyl manifold with a Ricci-quarter symmetric connection is studied and the existence and uniqueness of a Ricci quarter-symmetric connection on a Weyl manifold is proved. Moreover, some properties of the Weyl manifold with a Ricci quarter-symmetric connection are given.